# SDR SWAA070415

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 28,190 hours, 16,143 cycles
- Engine: Cfmint CFM567B22
- Engine time: 28,183 hours, 16,136 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B
- Part serial: 875814
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FELT STRONG VIBRATION CLIMBING THROUGH FL 235 AND FL 270 FOR 5 SECONDS EACH, THEN AT CRUISE FL 380.  VIBRATION  2 TO 3 MINUTES.  DURING FERRY FLIGHT TO DAL, CONFIRMED VIBRATION COMING FROM NR 2 ENGINE.  REMOVED AND REPLACED NR 2 ENGINE PER MT.
